# SDR REXA2016072601445

- Difficulty date: July 26, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N801AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8001
- Aircraft time: 23,899 hours, 21,454 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR POWER ASSIST MOTOR LOWER MOUNT BRACKET CRACKED.  R & R PASSENGER DOOR POWER ASSIST MOTOR LOWER MOUNT BRACKET IAW SRM 51-42-06.
